Advertisement

International Journal of Hematology

, Volume 108, Issue 4, pp 456–457 | Cite as

Re. Re. Dabigatran overdose: a case report of acute hepatitis. Extracorporeal treatment and review of the literature

  • Mariagrazia Porru
  • Antonella Mameli
  • Maria Elisabetta Cianchetti
  • Filomena Ruberto
  • Mario Musu
  • Doris Barcellona
  • Francesco Marongiu
Letter to the Editor
  • 67 Downloads

References

  1. 1.
    Porru M, Mameli A, Cianchetti ME, Musu M, Schirru P, Ruberto MF, et al. Dabigatran overdose: a case report of acute hepatitis. Extracorporeal treatment. Int J Hematol. 2017;105:532–5.CrossRefPubMedGoogle Scholar
  2. 2.
    Caruso K, Kanter M. Re: Dabigatran overdose: a case report of acute hepatitis. Extracorporeal treatment. Int J Hematol. 2018.  https://doi.org/10.1007/s12185-018-2418-2.CrossRefPubMedGoogle Scholar
  3. 3.
    Singer M, Deutschman CS, Seymour CW, Shankar-Hari M, Annane D, Bauer M, et al. The third international consensus definitions for sepsis and septic shock (sepsis-3). JAMA. 2016;315:801–10.CrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© The Japanese Society of Hematology 2018

Authors and Affiliations

  • Mariagrazia Porru
    • 1
  • Antonella Mameli
    • 1
  • Maria Elisabetta Cianchetti
    • 1
  • Filomena Ruberto
    • 1
  • Mario Musu
    • 2
  • Doris Barcellona
    • 1
  • Francesco Marongiu
    • 1
  1. 1.Internal Medicine and Haemocoagulophaties UnitAzienda Ospedaliero UniversitariaMonserratoItaly
  2. 2.Intensive Care UnitA.O.U. “Duilio Casula”, University of CagliariCagliariItaly

Personalised recommendations